×

zbMATH — the first resource for mathematics

Distributions of order statistics for discrete case. (English) Zbl 0114.11301

Keywords:
statistics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. J. Gumbel,Statistics of Extremes, Columbia University Press, New York (1958). · Zbl 0086.34401
[2] Karl Pearson,Tables of the Incomplete Beta Function, Cambridge University Press, London (1934). · Zbl 0008.30403
[3] Minoru Siotani, ”Order statistics for discrete case with a numerical application to the binomial distribution,”Ann, Inst. Stat. Math., Vol. 8 (1956), pp. 95–104. · Zbl 0073.13905 · doi:10.1007/BF02863574
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.